Results 1 to 7 of 7
Day 4 of 2MG... Anyone currently tapering??? Get on board with me
  1. #1
    dsac6060 is offline Member
    Join Date
    Feb 2012
    Posts
    264

    Question Day 4 of 2MG... Anyone currently tapering??? Get on board with me

    So yea, day 4 of 2 mg. Took 1 mg so far at 8 am, I feel fine. Even when I woke up this mornig I felt fine enough to where I prob didnt need to take it but did so my schedule would not be messed up. I am scared that once I get lower and lower something is going to hit me like a brick wall but maybe if I keep staying positive that wont happen!! I know that some of this stuff is mental, but also there are serious physical WD's. I get hit with WD symptoms through periods of the day like in phases including the sweats. For example, this morning I took my 1mg sub at 8 am and by 830-9 I was sweating but from then on till now im not sweating at all. Why??????????????????

    SUBOXOWNED and everyone currently tapering, hope you are all doing great! Stay positive and keep up the good work. I am beginning to see that the end is very very close as I have the date set on my calendar for my finish date, March 21. One thing I may consider is purchasing L-Theanine, i have heard this helps with anxiety and some ppl dont even need to take valium or xanax bc it is that effective. Anyone have any info on this supplement?!?!?!?! Also, I have 15 clonodine from my dr but afraid to take them. Last night i took 1/4 of a .1mg and it made me just feel weird, like almost made me feel worse. NO energy and freezing. Ill try and stay away from this unless need be.

    I am dealing with the minor symptoms, but anxiety is a killer because I sit at a computer all day at work. So PLEASE anyone know if L-theanine is effective? 1.5 mg tomorrow, things are looking good.
    We CAN and WILL do this!!!!! Have faith and stay strong

  2. #2
    fedupnow is offline Member
    Join Date
    Mar 2011
    Posts
    137

    Default

    dsac6060 your doing awesome man, keep it up! I was right there a few weeks ago and can relate with everything your saying!! I'm also home from work because of winter break and having nothing to do was hard at times. Put on some music if you can when you feel yourself starting to stress out. This helped me out tremendously!

    Some people use a Gaba Supplement taken daily and it's suppose to lower anxiety, stress, help sleep etc.. I haven't taken it so can't really say but I do have some ordered, should be here in a couple days.. Research it a bit, it might be good for you.

    I always got some minor symptoms when dosing, then they slowly went away. I found this weird too.

    Some people like taking clonidine and find it helps them. I only take it at night if ever. There have been times when i had the sweats then i would chip a 1/4 during the day and it killed the sweats. I also don't really like the way they make me feel. If a take a whole one them I'm down for the count all day. I use them for sweats and sleep rarely. Basically use when needed..

    Stay strong, almost Warrior like

  3. #3
    dsac6060 is offline Member
    Join Date
    Feb 2012
    Posts
    264

    Default

    FED UP NOW thanks my man. I am trying to stay warrior like. I have been through tough times before when I played football but this is a whole lot different. Its crazy you say that, because all i have been doing outside of work is listening to music every moment of the day when i can. Even at work sometimes lol. BIG MOTIVATOR. I go to the gym daily and stay busy when I can.

    I have been taking a GABA supplement, but at night. Should i take it during the day? I only take 750 mg, what should I take? I know sometimes when I take it at night, I pass out like a light but then wake up during the night. Obv my sleep pattern is messed up!!!! Maybe Ill try taking it during the day lol I hear about dosing bc i get symptoms after I take my dose then they go away then they come back, then I dose again they come and go ....its like a repeating cycle of minor wd symptoms. As far as clonodine, i took 1/4 of .1 mg last night like you told me to and i felt like u do. Just straight up out of it. It almost made me immobile. I can't imagine if i took them at work, >> be sleeping at my desk lol Ill save them mostly for when I really really really need it, or if I just want to sleep an entire day to fight WD.

    Good luck with everything, I see on your other post that you are doing well. JW what mg did u jump from?
    We CAN and WILL do this!!!!! Have faith and stay strong

  4. #4
    Suboxowned is offline Member
    Join Date
    Jan 2012
    Location
    Way south suburbs of Chicago.
    Posts
    132

    Default

    I started to notice that the smaller the doses became, the worse I felt after dosing. I was looking forward to dose time because I thought it would make me feel better. Not really.

    Good luck.

  5. #5
    dsac6060 is offline Member
    Join Date
    Feb 2012
    Posts
    264

    Default

    yea its crazy because before when i would take the dose when i was hurtin it would make me feel great. Now its the opposite lol
    We CAN and WILL do this!!!!! Have faith and stay strong

  6. #6
    rnewton8 is offline Member
    Join Date
    Mar 2008
    Posts
    96

    Default i am tapering as well

    I am tapering as well. Was at 2mg for at least two weeks again. I think most poeple are doing it faster than me, but i am pretty reluctant to give this ???? up.

    I have been at 1.5 for a week I think. Gonna go to the next step starting tommorow and see what happens.

    My expeireince with tapering so far has not been all that bad really. A few minor symptoms here and there but nothing too crazy.

    and its wierd now too because i really have to remind myself to take my dose now. I keep forgetting to take my morning dose, and end up taking it when i remember in the afternoon. My body always used to remind me to take it, but now that i have gotten so low my body is not telling me i need to take it anymore. not sure if that makes any sense or not.

  7. #7
    dsac6060 is offline Member
    Join Date
    Feb 2012
    Posts
    264

    Default

    RNEWTON 8: I agree I am at 1.5 mg on Day 3!!!! I really have not been in that bad of shape, except some minor symptoms like you said as well. What symptoms are you feeling? I get a little anxiety, some sweats and some insomnia.....the whole stomach issue i been ok with knock on wood. But yet sometimes Ill wake up and not even feel like I need it and other days I will.

    Keep doing it you CAN DO IT....keep me update on how you are doing. Let me know how you feel Ill be on here again later
    We CAN and WILL do this!!!!! Have faith and stay strong

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22